Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

CLH

Member
  • Posts

    11
  • Joined

  • Last visited

Reputation

0 Neutral

About CLH

  • Birthday 05/16/1991

Profile Information

  • Gender
    Female
  • Location
    California
  1. I went to my dermatologist a couple of days ago and he prescribed me tazorac, aczone, and solodyn. I've taken all of these medications before and experienced good results, but something confused me. I'm not sure what the dosage for the solodyn was the last time I took it but this time it's 115 mg. According to the dosing table found here (http://pi.medicis.us/solodyn.pdf), for my weight (140 lbs) I should only be taking 65 mg. Is there a reason why he would do this or could it be a mista
  2. I have wanted to cry but I never have (yet anyways). I know how you feel, on top of feeling insecure about my skin I felt extremely frustrated that it took me three months to get an appointment at my derm's office and he basically did the same thing that my last one did. He also suggested accutane to me if my regimen doesn't work out in the next few months. That kind of made me feel like crap because I didn't think that my acne was severe enough for accutane. That was really insensitive of
  3. Hi J.E.N.A, I know what you mean about the how dry taz can make your skin but I would suggest that you DON'T use vaseline. My lips were dry because of my acne routine so I decided to use some vaseline on my lips. That was a mistake! The area around my mouth broke out big time after that. I don't know if it happens to everybody but I would suggest using Aloe Vera gel as a night moisturizer instead of vaseline. You can get it at your local drug store. It's what I use and since then I haven
  4. I just started Tazorac .05% and Minocycline three days ago and it seems like every pimple I have on my face is suddenly ready to pop. I have a lot of white heads coming up now. Is that supposed to happen? Does that mean it's working? What exactly is the minocycline for? What is it supposed to do exactly? Thanks.
  5. Thanks for the replies everybody! I know my school does photoshopping but that's one of the things I'm worried about. I agree with Iliad, I am hesitating because of that white glow that seems to show up on your face when it has been touched up. I know I can always tell who has had it.
  6. Is is ever okay to pop a pimple?
  7. My dermatologist prescribed Tazorac and Minocycline for me and I was wondering what it actually does? The minocycline. Is it going to make my skin worse before it gets better? Why? Please post your experiences with it.
  8. It's weird, neither of my parent have ever had acne. But my sister and I have moderate face acne and body acne.
  9. This year I'm going to be a senior in high school and that comes with, yep, you guessed it: SENIOR PICTURES. This should be the best picture of my high school career but instead I am dreading it. My skin is at it's worst right now. I have had acne for about 6 years but recently it has become much more severe. My dermatologist just put me on Tazorac and Minocycline yesterday but I know it's not going to work over night. If anything it will get worse before it gets better. But the thing i
  10. My dermatologist just prescribed me Minocycline (twice daily) and Tazorac (at night). I understand that the taz can make skin very dry and I was just wondering how much moisturizer I should use (dime size amount of taz = ? size amount moisturizer)? Also, should I start out by putting on the taz for about 30 min and then washing it off? Do I wash it off with water or cetaphil? What should my progression be? If you could reply I would really appreciate it! Thanks.
  11. I had my first dermatologist appointment today and my doctor prescribed Tazorac cream (nightly) and Minocycline (twice daily) for me. Has anybody had experience with the regimen? Did it help? How long did it take to show results? Do you have any tips or advice for me? Also, I read that Minocycline can cause drug induced hepatitis, should I be worried? Thanks!
×